# SDR DALA12005335534

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 74,886 hours, 31,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Tolerance
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CHECK, MAINTENANCE WAS INSPECTING EMERGENCY POWER ASSIST CABLE TRAVEL. PER AMSD STEP 4C CABLE TRAVEL FAILED.  MAINTENANCE LUBED AND CHECKED MOVEMENT PE AMDS 5210-01083-01E.  OPERATION OF CABLE CHECKS GOOD AND RII COMPLETED.
